Who has it? How long? What drugs or things affect it for you? I’ve noticed it since maybe 2012??? But def. since 2014 I have cervical stenosis, l4 nerve root compression, facet hypertrophy n herniated l4/l5 & mood dis. I take trintellix, klonopin (1mg), Vicodin 7.5, levothyroxine 100 mcg, zanaflex prn 3 mg, vyvanse 50 mg,
I have it but have had it since I was electrocuted at age twelve. Back then and for years I thought everyone had the noise. It is a bit louder now I think some medications have done that. I have hearing but they do nothing for the tinnitus.
You should visit to an otolaryngologist. If its a recent problem it could be a side effect of medicines that you are taking. I Hope you will reach to the cause soon after couple of tests or just talking about your condition with Doctor.
This could be from medication or from other things like salt or caffeine intake. It can also be a sign of hearing loss. Visit an otolaryngologist (an ent doc) for an evaluation and a hearing test. If you are medically cleared, meaning no medical reason is found for your tinnitus, ask for a referral to a tinnitus treatment clinic. They are the only people that understand the pervasive nature of tinnitus and can provide cognitive behavior therapy, tinnitus maskers, etc. Full disclosure: I do not have tinnitus but I am an audiologist at an ent clinic and see tinnitus patients every day.
RobynG, I've had it for 20 years. I've noticed some cold medicines; anything like mucinex-D... The decongestant being the key in a combined meds formula, NyQuil, and Tylenol especially make it worse, louder. I was struck with permanent hearing lots last year due to a viral attack in my left ear during allergies last year. I also have damage to the 8th cranial nerve, which affects hearing, causing vestibular neuronitis. I had no idea on that until I was sent to the Mayo clinic in Jacksonville FL. If you haven't seen a doctor, specialist recently it wouldn't be a bad idea.